Posted by: Melanie | 2011-05-23

Vision problems with Diabetes

I am a 43yr old Ketone prone Type 2 diabetic. Was only diagnosed in March, but may have had it for at least 4 years. I am on Humulin 2x a day, I am also taking Simvotin and Prexum. I am having sharp pains in my toes and feet in the evenings and sometimes in the mornings. I also seem to be getting "  after images"  in my vision that last a fair while. They are in the centre of my vision and almost blind me in that spot. Any ideas why this is happening?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Visual change in a diabetic has to be investigated by an opthalmologist as soon as possible.

The sharp pains in your feet and toes are due to diabetic neuropathy. I suggest that you consult your doctor to ensure that your diabetes are treated optimally. He/she can prescribe something like Neurontin or Lyrica to alleviate your symptoms.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.